| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The root cause was determined to be the system pcb.The device is unrepairable and remains with the customer unrepaired.
Event or Problem Description
The customer contacted stryker to report that their device does not boot up.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.